# SDR 20000719SH002

- Difficulty date: April 27, 2000
- Submitted: July 19, 2000
- Operation: General aviation
- Aircraft: N627AL
- Make and model: Bell 407
- Aircraft serial: 53284
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Housing
- Part number: 407340339103
- Part serial: M991347
- Condition: Cracked
- Location: T/R Bearing
- Part time: 331 hours
- Component: T/R Drive Shaft
- Component part number: 407040303105
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION AND BEARING LUBRICATION, FOUND HOUSING CRACKED AND BLACK GREASE EXPELLED FROM AROUND THE  SEAL DETERMINING BEARING DAMAGED.  (X)
